Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is An ECP Required After Intercourse?

Hi,i was prescribed the antibiotics calvepen 666mg, flucillin 250mg caps fluclaxacillin for a recovery from an abyss. I was on the antibiotics above for 7 days and finished taking them last tuesday june 7th. I usually use the microlite contraceptive pill as my primary method of contraception but during the course of antibiotics I used a condom with my partner while still continuing to take my contraceptive pill. However 6 days after finishing the course of antibiotics I didn't use a condom and relied soley on the pill. Am I likely to need a morning after pill? How soon would it be safe for me to rely on the pill as my sole contraceptive again?
Fri, 12 Feb 2021
Report Abuse
OB & GYN Specialist 's  Response
Hi,

You were on Microlite and you were also using condom. There is no need of a morning after pill. Continue your pill till your next period. Then restart again under supervision.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Archana Rajesh Babu, OB & GYN Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Oral contraceptive pills


Loading Online Doctors....
Is An ECP Required After Intercourse?

Hi, You were on Microlite and you were also using condom. There is no need of a morning after pill. Continue your pill till your next period. Then restart again under supervision. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Archana Rajesh Babu, OB & GYN Specialist